# SDR UO22002F00010

- Difficulty date: April 25, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N108GX
- Make and model: Israel GALAXY
- Aircraft serial: 046
- System (JASC): 3500 · Oxygen System
- Part: Line
- Part number: 033720002XXX
- Condition: Damaged
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS SMALL NICKS AND DENTS IN THE FLARES OF SOME OF THESE TUBES.  AFTER PERFORMING CLEANING OF THESE VENDOR SUPPLIED OXYGEN CLEAN TUBES, INDICATIONS WERE THAT SOME OF THE TUBES WERE DIRTY FROM THE VENDOR.
